Alert archive / Nebraska / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 31, NWS North Platte, NE

May 8, 2022Cherry County, Sheridan County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at May 8, 2022, 11:44 PM MDT for Cherry County, Sheridan County, Nebraska. It was in force for 46 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 8, 2022, 11:44 PM MDT (05:44 UTC)
Expired
May 9, 2022, 12:30 AM MDT
In force
46 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Cherry County, NE, Sheridan County, NE

The radar

The North Platte radar (KLNX), 133 km from the middle of the area, began a volume at 05:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 9, 12:20 AM MDTHAIL 1.2529 Nnw Whitman, NECALLER ESTIMATES HAIL UP TO HALF DOLLAR SIZE. NO SIGNIFICANT WIND. TIME ESTIMATED FROM RADAR.
May 9, 12:22 AM MDTHAIL 0.8826 N Whitman, NETIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 36 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 8, 10:48 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Rapid City, SD (KUNR), launched 00:00Z, 5.7 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2022-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2022-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -19 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2138 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
-19 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

132 
WUUS53 KLBF 090544
SVRLBF
NEC031-161-090630-
/O.NEW.KLBF.SV.W.0031.220509T0544Z-220509T0630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
1144 PM MDT Sun May 8 2022

The National Weather Service in North Platte has issued a

* Severe Thunderstorm Warning for...
  Northwestern Cherry County in north central Nebraska...
  Northeastern Sheridan County in the Panhandle of Nebraska...

* Until 1230 AM MDT.

* At 1144 PM MDT, a severe thunderstorm was located 14 miles
  southeast of Rushville, moving northeast at 60 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Gordon, Rushville, Merriman, Clinton, Highway 61 crossing the Snake
  River, Big Hill, Billys Lake, Morgan Lake, Lone Butte, Irwin,
  Highway 27 crossing the Niobrara River, Intersection of Highway 20
  and Irwin Road, Highway 250 crossing the Niobrara River, Shell Lake
  State Wildlife Management Area, Rock Hill, Bayonne, Intersection of
  Highway 27 and Mills Road, Round Lake, Highway 61 Crossing The
  Niobrara River and Intersection of Highway 61 and Shadbolt Road.

This includes the following highways...
 Highway 20 between mile markers 88 and 136.
 Highway 250 between mile markers 32 and 48.
 Highway 61 between mile markers 187 and 228, and near mile marker
230.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4243 10144 4230 10226 4267 10261 4300 10197
      4300 10172
TIME...MOT...LOC 0544Z 233DEG 51KT 4254 10231 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Snively
2 follow-up statements
731 
WWUS53 KLBF 090600
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
1200 AM MDT Mon May 9 2022

NEC031-161-090630-
/O.CON.KLBF.SV.W.0031.000000T0000Z-220509T0630Z/
Cherry NE-Sheridan NE-
1200 AM MDT Mon May 9 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM MDT
FOR NORTHWESTERN CHERRY AND NORTHEASTERN SHERIDAN COUNTIES...

At 1200 AM MDT, severe thunderstorms were located along a line
extending from near Gordon to 27 miles east of Rushville to 25 miles
north of Ashby, moving northeast at 55 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Gordon, Merriman, Clinton, Highway 61 crossing the Snake River, Big
Hill, Morgan Lake, Lone Butte, Irwin, Highway 27 crossing the
Niobrara River, Intersection of Highway 20 and Irwin Road, Shell Lake
State Wildlife Management Area, Rock Hill, Bayonne, Intersection of
Highway 27 and Mills Road, Round Lake, Highway 61 Crossing The
Niobrara River and Intersection of Highway 61 and Shadbolt Road.

This includes the following highways...
 Highway 20 between mile markers 96 and 136.
 Highway 61 between mile markers 187 and 228, and near mile marker
230.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4233 10207 4253 10207 4277 10242 4300 10197
      4300 10172 4243 10144
TIME...MOT...LOC 0600Z 239DEG 48KT 4272 10218 4257 10196 4239 10194 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Snively
659 
WWUS53 KLBF 090619
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
1219 AM MDT Mon May 9 2022

NEC161-090628-
/O.CAN.KLBF.SV.W.0031.000000T0000Z-220509T0630Z/
Sheridan NE-
1219 AM MDT Mon May 9 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SHERIDAN COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 500 AM MDT for
north central Nebraska.

LAT...LON 4237 10184 4274 10187 4289 10207 4300 10197
      4300 10172 4243 10144
TIME...MOT...LOC 0618Z 233DEG 55KT 4288 10188 4273 10166 4247 10168 

$$

NEC031-090630-
/O.CON.KLBF.SV.W.0031.000000T0000Z-220509T0630Z/
Cherry NE-
1219 AM MDT Mon May 9 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM MDT
FOR NORTHWESTERN CHERRY COUNTY...

At 1218 AM MDT, severe thunderstorms were located along a line
extending from 9 miles west of Merriman to 11 miles west of Medicine
Lake to 30 miles north of Whitman, moving northeast at 65 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Merriman, Highway 61 crossing the Snake River, Round Lake, Highway 61
Crossing The Niobrara River, Irwin, Intersection of Highway 61 and
Shadbolt Road, Intersection of Highway 20 and Irwin Road and Shell
Lake State Wildlife Management Area.

This includes the following highways...
 Highway 20 between mile markers 119 and 136.
 Highway 61 between mile markers 187 and 228, and near mile marker
230.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4237 10184 4274 10187 4289 10207 4300 10197
      4300 10172 4243 10144
TIME...MOT...LOC 0618Z 233DEG 55KT 4288 10188 4273 10166 4247 10168 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Snively

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 8:20 PM MDT, 3 hours 24 minutes earlier.

Area forecast discussion, May 8, 8:20 PM MDT, 3 hours 24 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
920 PM CDT Sun May 8 2022

.Mesoscale Discussion...
Issued at 920 PM CDT Sun May 8 2022

A deep 988mb surface low is currently located roughly east of
Greeley, Colorado this hour, with a cold front stretching northeast
from the low center. This cold front is draped roughly from just
east of Sidney to just west of Valentine. Rapid moisture advection
is underway across central Nebraska, with dewpoints now in the upper
50s along and southeast of a Broken Bow to O'Neill line. An upper
level wave is currently swinging across portions of the
Intermountain West, with increasing ascent across the Rockies and
into the Plains.

As the upper wave continues to push eastward this evening, the
surface low will begin to eject northeastward out of northeast
Colorado. As this occurs, convective initiation is anticipated near
the cold frontal boundary. With rapidly increasing flow aloft deep
layer shear will quickly increase to near 50-70kts above the
effective inflow base. Any convection looks to remain largely
elevated in nature, which suggests a primarily large hail threat.
High-res guidance continues to hint at robust elevated supercellular
development, largely in the 05-07Z timeframe. This looks to occur
with a strengthening LLJ, with flow increasing to 35-45kts into the
surface frontal boundary. Concerningly, cooling aloft will lead to
quickly increasing MUCAPE as well as steepening mid-level lapse
rates. Latest high-res guidance continues to hint at widespread 1500-
2000 J/kg of MUCAPE for storms to tap into aloft, and this should be
enough to sustain convection amid the very strong shear in place.
Where initiation occurs remains somewhat low confidence, though
there appears to be a window for elevated supercell development
across the western Sandhills into north central Nebraska near/after
midnight. Any supercells that can develop should quickly move
northeastward, with only a limited window of severe potential.
Bottom line remains, confidence continues to slowly increase in the
potential for elevated supercells with a large hail threat over the
next 2-6hrs.

&&

.SHORT TERM...(This evening through Monday night)
Issued at 331 PM CDT Sun May 8 2022

992 mb sfc low pressure near Aspen CO this afternoon will redevelop
across nern Colo and deepen to 985-987 as it is lifted north into SD
by a 75kt 500mb jet tonight. The attendant warm front lifting
through ncntl Nebraska is one area of interest for thunderstorms. A
second area of interest is across nwrn Nebraska where a stationary
front will be located. Storms in both areas, if they develop, will
be mostly elevated.

Winds aloft will become strong at h500mb, 50-65kt, representing a
very strongly sheared environment. In fact, the bulk Richardson
number in the RAP and NAM models is less than 5. This suggests
the updrafts will be sheared apart defeating the potential for
near-sfc based severe storm development. A check on elevated
instability, however, suggests the potential for elevated storms
in the NAM but not the RAP. The forecast favors the NAM/NAMnest
which suggests an isolated severe storm or two may form across nrn
Nebraska.

The rain forecast tonight follows the short term model blend which
is trending north maintaining the better chances across SD. Isolated
POPs are in place along and north of highway 2 in Nebraska which
increase to 40-60 percent near the SD border.

All of this rain should exit the region by Monday morning. The
models are in very good agreement sending a surge of very dry air
into wrn and ncntl Nebraska Monday- RH falls to below 30 percent and
west winds increase to 15 to 30 mph.

As the 984 mb sfc low pressure pulls away from Nebraska Monday, the
RAP shows 30 to nearly 40kt winds at 500m AGL developing across the
wrn Sandhills. The GFS, HRRR and RAP show gusts around 50kts and the
GFS BUFkit soundings show mixing heights approaching 600 mb which
could tap into the 65 to 80 kt winds at that level. It is important
to note the 600 mb winds shown are not unidirectional with the 700mb
winds suggesting the potential gusts could be less.

The culprit is the -32 to -34C h500mb cold pool the models show
forming over the West Coast or OR/nrn CA. This is near record cold
according to SPC UA climo. The wind forecast is guarded for this
reason and a High Wind Watch is in place across parts of wrn Neb.
Monday.

.LONG TERM...(Tuesday through Sunday)
Issued at 331 PM CDT Sun May 8 2022

The next chance of severe weather develops Wednesday and
Thursday. The models are in very good agreement developing sfc low
pressure to the lee of the Colorado Rockies and lifting a warm
front through Nebraska Wednesday. The warm front is the basis for
isolated- scattered thunderstorm chances. The NAM, ECM and GFS
suggest isolated storm coverage and this is because of the 12C
temperatures and resulting cap at h700mb. The storm mode is within
the forecast range of the NAM model and BUFkit suggests
conditions will be favorable for longer-lived supercells. The
3000-4000ML CAPE and 40-50kt 500mb winds should provide a good
balance for rotating updrafts.

The storms develop Thursday when the sfc low pressure lifts north of
Nebraska and pushes a dryline east toward ncntl Neb. Winds aloft
strengthen a bit, perhaps 60kt or stronger at h500mb and the cap
should weaken supporting scattered storm coverage, mainly east of
highway 83.

The forecast Tuesday, Friday and Saturday is dry and uneventful.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 619 PM CDT Sun May 8 2022

Multiple aviation weather concerns exist for western and north
central Nebraska through Monday afternoon. Tonight, scattered
thunderstorms develop in northwest Nebraska and spread east
(affecting KVTN). Farther south, conditions remain but a stratus
deck may briefly work into KLBF. In addition, low level wind shear
conditions are expected. Higher confidence in low ceilings,
including MVFR/IFR, lies across the north. Toward early morning
Monday, a cool front helps to clear out the low clouds. It also
results in a wind switch to west/northwest and a rapid upswing in
speeds. The strongest gusts will be across northern Nebraska where
gusts may approach 40 kts.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
High Wind Watch from 9 AM CDT /8 AM MDT/ Monday through Monday
evening for NEZ004-005-022>025-035-094.

&&

Mesoscale...Brown
SHORT TERM...CDC
LONG TERM...CDC
AVIATION...Snively
Hazardous weather outlook, May 8, 8:48 PM MDT, 2 hours 56 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service North Platte NE
948 PM CDT Sun May 8 2022

NEZ004>010-022>029-035>038-056>059-069>071-094-100300-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
948 PM CDT Sun May 8 2022 /848 PM MDT Sun May 8 2022/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...TONIGHT.

Scattered thunderstorms will move through the western and northern
Sandhills late tonight and into north central Nebraska overnight.
A few of the storms may become strong or severe with the main
concerns being hail up to one inch and wind gusts to 60 mph.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A High Wind Watch is in effect for portions of the panhandle and
western Sandhills on Monday. Strong westerly winds will develop
in the late morning with peak wind gusts of 60 mph possible. Gusts
in the 35 to 45 mph range are expected elsewhere. Travel will be
difficult, especially for light-weight and high profile vehicles
particularly on north-south routes.

Additional thunderstorm chances will exist Wednesday and
Thursday. Severe storms will be possible, but details concerning
timing and location will become more clear in the coming days.

.SPOTTER INFORMATION STATEMENT...

Please relay any information about observed severe weather to the
NWS.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

In the hours before

Special weather statement, May 8, 9:57 PM MDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service North Platte NE
957 PM MDT Sun May 8 2022

NEZ004-094-090430-
Sheridan NE-Western Cherry NE-
957 PM MDT Sun May 8 2022

...A strong thunderstorm will impact portions of northwestern Cherry
and northeastern Sheridan Counties through 1030 PM MDT...

At 956 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles west of Gordon, moving northeast at 55 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Gordon, Rushville, Clinton, Lone Butte, Irwin, Intersection of
Highway 87 and Larabee Road, Mount Maria, Intersection of Highway 20
and Irwin Road, Shell Lake State Wildlife Management Area, Bayonne,
Intersection of Highway 27 and Mills Road, Hoover Lake, Highway 250
crossing the Niobrara River and Rock Hill.

This includes the following highways...
 Highway 20 between mile markers 89 and 133.
 Highway 250 between mile markers 38 and 48.
 Highway 61 between mile markers 218 and 220.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4300 10180 4282 10168 4256 10247 4293 10256
      4300 10247
TIME...MOT...LOC 0356Z 238DEG 48KT 4284 10238

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Snively
Special weather statement, May 8, 10:42 PM MDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service North Platte NE
1042 PM MDT Sun May 8 2022

NEZ094-090500-
Western Cherry NE-
1042 PM MDT Sun May 8 2022

...A strong thunderstorm will impact portions of northwestern Cherry
County through 1100 PM MDT...

At 1042 PM MDT, Doppler radar was tracking a strong thunderstorm near
Merriman, or 14 miles south of Martin, moving northeast at 50 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Merriman.

This includes the following highways...
 Highway 20 between mile markers 129 and 141.
 Highway 61 between mile markers 224 and 231.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4299 10138 4285 10180 4300 10191
TIME...MOT...LOC 0442Z 240DEG 44KT 4296 10176

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Snively
Special weather statement, May 8, 11:38 PM MDT, 6 minutes before
Special Weather Statement
National Weather Service North Platte NE
1138 PM MDT Sun May 8 2022

NEZ004-094-090630-
Sheridan NE-Western Cherry NE-
1138 PM MDT Sun May 8 2022

...Strong thunderstorms will impact portions of northwestern Cherry
and northeastern Sheridan Counties through 1230 AM MDT...

At 1138 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles east of Pine Ridge to near Gordon to
10 miles east of Rushville. Movement was northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Gordon, Merriman, Hoover Lake, Lone Butte, Highway 61 Crossing The
Niobrara River, Irwin, Intersection of Highway 20 and Irwin Road,
Shell Lake State Wildlife Management Area, Bayonne and Intersection
of Highway 27 and Mills Road.

This includes the following highways...
 Highway 20 between mile markers 99 and 141.
 Highway 61 between mile markers 214 and 231.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 500 AM MDT for
the Panhandle of and north central Nebraska.

&&

LAT...LON 4299 10159 4277 10161 4268 10232 4286 10236
      4300 10248
TIME...MOT...LOC 0538Z 246DEG 35KT 4298 10236 4283 10225 4268 10227

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Brown

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 9:57 PM MDTSpecial Weather StatementLBFSheridan33 min
May 8, 11:09 PM MDTSevere Thunderstorm Warning Destructive damage threatLBFSheridan40 min
May 8, 11:37 PM MDTSevere Thunderstorm WarningLBFCherry, Grant, Sheridan38 min
May 8, 11:38 PM MDTSpecial Weather StatementLBFSheridan52 min
May 9, 12:14 AM MDTSevere Thunderstorm WarningLBFCherry46 min
May 9, 12:22 AM MDTSevere Thunderstorm WarningLBFCherry38 min
May 9, 12:52 AM MDTSevere Thunderstorm Warning Considerable damage threatLBFCherry38 min
May 9, 12:58 AM MDTSevere Thunderstorm WarningLBFCherry62 min
May 9, 1:28 AM MDTSevere Thunderstorm Warning Considerable damage threatLBFBrown, Cherry32 min
May 9, 1:42 AM MDTHigh Wind WarningLBFSheridan17 hr
May 9, 1:48 AM MDTSevere Thunderstorm Warning Considerable damage threatLBFBrown, Cherry, Keya Paha, Rock42 min
May 9, 2:25 AM MDTSevere Thunderstorm Warning Considerable damage threatLBFBoyd, Brown, Holt, Keya Paha, Rock50 min
May 9, 12:48 PM MDTFrost AdvisoryLBFSheridan17 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.